The keynesian revolution

Mehta G. (1979) The keynesian revolution. International Journal of Social Economics, 6 3: 151-163. doi:10.1108/eb013833


Author Mehta G.
Title The keynesian revolution
Journal name International Journal of Social Economics   Check publisher's open access policy
ISSN 0306-8293
Publication date 1979-03-01
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1108/eb013833
Volume 6
Issue 3
Start page 151
End page 163
Total pages 13
Subject 2002 Cultural Studies
3300 Social Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:39:17 EST by System User